# SDR IXXA202272809

- Difficulty date: July 28, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26152
- Aircraft time: 64,737 hours, 25,014 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shim
- Part number: 113N130013114
- Part serial: NSN
- Condition: Worn
- Location: Zone 600
- Part time: 64,737 hours, 25,014 cycles
- Component: Shim, Boeing
- Component part number: 113N130013114
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B FLAP IB SUPPORT LINK FWD LINK ATTACH POINT HAS SHIM MIGRATING.
